# SDR SWAA2020110227588

- Difficulty date: October 24, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 32,400 hours, 19,693 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 890868
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

40% N, 810 EGT FLAMES EXITING TAILPIP REPORTED BY F/A AND PAX BELIEVE COMPRESSOR STALL, NR 1 ENGINE.  REPLACED NR 1 ENGINE, REF WORK CARD 771-00-01.  ALL COMPLETE AND CHECKS GOOD POS 1 P/N CFM56-7B24G22 S/N OFF 890868 S/N ON 890363.
